MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number CC TIBIAL INSERT SZ 3, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, patient returned to hss 20 years after a total knee replacement complaining of pain and instability.The femur and tibia seemed to be well fixed so the insert was removed and a 15mm cck insert was implanted.Patient was last known to be in stable condition following the event.The device is not available for evaluation due to hospital retains all retrievals.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.(h3) as reported, patient returned to hss 20 years after a total knee replacement complaining of pain and instability.The femur and tibia seemed to be well fixed so the insert was removed and a 15mm cck insert was implanted.Patient was last known to be in stable condition following the event.The device is not available for evaluation due to hospital retains all retrievals.Upon review of all available information and due to the device not being returned, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.

Brand Name
CC TIBIAL INSERT SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11783804
Report Number1038671-2021-00217
Device Sequence Number3215204
Product Code JWH
UDI-Device Identifier10885862054241
UDI-Public10885862054241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2013
Device Model NumberCC TIBIAL INSERT SZ 3, 9MM
Device Catalogue Number208-23-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age84 YR